# SDR MALA965060

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3324 - AFTER LANDING IN LNK, THE CREW NOTED SMOKE COMING OUT OF THE LEFT GASPER VENT.  THE SYSTEM WAS DEFERRED PER MEL 21-96.  (M)
